Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
Asymptotic stability of a two species chemotaxis system with non-diffusive chemoattractant
Year:2015
Research Areas
Information
Abstract
0
International
Si
JCR
Si
Title
JOURNAL OF DIFFERENTIAL EQUATIONS
ISBN
0022-0396
Impact factor JCR
1,57
Impact info
Volume
258
10.1016/j.jde.2014.11.009
Journal number
5
From page
1592
To page
1617
Month
Ranking
0
Participants
  • Autor: j. ignacio tello (UPM)
  • Autor: mihaela negreanu
Research Group, Departaments and Institutes related
  • Grupo de Investigación: Modelos Matemáticos no Lineales
  • Departamento: Matemática Aplicada a Las Tecnologías de la Información y Las Comunicaciones
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)